American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 131 found      Go to page: 1 2 3 4 > >>

[1] Judy Kennedy and James A. Yorke. Topological horseshoes. Trans. Amer. Math. Soc. 353 (2001) 2513-2530. MR 1707195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joachim Grispolakis, John C. Mayer and Lex G. Oversteegen. Building blocks for quadratic Julia sets. Trans. Amer. Math. Soc. 351 (1999) 1171-1201. MR 1615975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Carl Eberhart and J. B. Fugate. Universal maps on trees. Trans. Amer. Math. Soc. 350 (1998) 4235-4251. MR 1443871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Piotr Minc. A Periodic Point Free Homeomorphism of a Tree-Like Continuum. Trans. Amer. Math. Soc. 348 (1996) 1487-1519. MR 1321584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marcy Barge and Joe Martin. The construction of global attractors . Proc. Amer. Math. Soc. 110 (1990) 523-525. MR 1023342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eldon J. Vought. A characterization of continua that contain no $n$-ods and no $W$-sets . Proc. Amer. Math. Soc. 109 (1990) 545-551. MR 1012940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Witold D. Bula and E. D. Tymchatyn. Restrictions of open mappings of continua . Proc. Amer. Math. Soc. 109 (1990) 233-235. MR 1013965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Witold D. Bula and Lex G. Oversteegen. A characterization of smooth Cantor bouquets . Proc. Amer. Math. Soc. 108 (1990) 529-534. MR 991691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James T. Rogers. Simply cyclic homogeneous non-tree-like curves decompose to solenoids . Proc. Amer. Math. Soc. 108 (1990) 1059-1062. MR 1002164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Krystyna Kuperberg. On the bihomogeneity problem of Knaster . Trans. Amer. Math. Soc. 321 (1990) 129-143. MR 989579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Janusz R. Prajs. Homogeneous continua in Euclidean $(n+1)$-space which contain an $n$-cube are $n$-manifolds . Trans. Amer. Math. Soc. 318 (1990) 143-148. MR 943307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Piotr Minc. A fixed point theorem for weakly chainable plane continua . Trans. Amer. Math. Soc. 317 (1990) 303-312. MR 968887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Witold D. Bula and E. D. Tymchatyn. On a characterization of trees . Proc. Amer. Math. Soc. 108 (1990) 1107-1108. MR 993744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gerald T. Seidler. The topological entropy of homeomorphisms on one-dimensional continua . Proc. Amer. Math. Soc. 108 (1990) 1025-1030. MR 946627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Paweł Krupski and Janusz R. Prajs. Outlet points and homogeneous continua . Trans. Amer. Math. Soc. 318 (1990) 123-141. MR 937246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. T. Ingram. Periodic points for homeomorphisms of hereditarily decomposable chainable continua . Proc. Amer. Math. Soc. 107 (1989) 549-553. MR 984796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. M. Marsh. Mappings of trees and the fixed point property . Trans. Amer. Math. Soc. 315 (1989) 799-810. MR 937249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paweł Krupski. On tree-like continua which are homogeneous with respect to confluent light mappings . Proc. Amer. Math. Soc. 106 (1989) 531-536. MR 953010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Thelma West. On the spans and width of simple triods . Proc. Amer. Math. Soc. 105 (1989) 776-786. MR 953014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Piotr Minc and W. R. R. Transue. Sarkovski\u\i's theorem for hereditarily decomposable chainable continua . Trans. Amer. Math. Soc. 315 (1989) 173-188. MR 965302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jacek Nikiel. Topologies on pseudo-trees and applications. Memoirs of the AMS 82 (1989) MR 988352.
Book volume table of contents

[22] Eldon J. Vought. Semiconfluent maps and continua containing no $n$-ods . Proc. Amer. Math. Soc. 104 (1988) 1311-1314. MR 929435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. T. Ingram. Concerning periodic points in mappings of continua . Proc. Amer. Math. Soc. 104 (1988) 643-649. MR 962842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] L. E. Ward. A new characterization of trees . Proc. Amer. Math. Soc. 104 (1988) 1252-1255. MR 969056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Ira Rosenholtz. Absolute endpoints of chainable continua . Proc. Amer. Math. Soc. 103 (1988) 1305-1314. MR 955027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Thelma West. Spans of simple triods . Proc. Amer. Math. Soc. 102 (1988) 407-415. MR 921008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] James T. Rogers. Atriodic homogeneous nondegenerate continua are one-dimensional . Proc. Amer. Math. Soc. 102 (1988) 191-192. MR 915742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Stanisław T. Czuba. On dendroids with Kelley's property . Proc. Amer. Math. Soc. 102 (1988) 728-730. MR 929011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] James T. Rogers. Decompositions of continua over the hyperbolic plane . Trans. Amer. Math. Soc. 310 (1988) 277-291. MR 965753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Judy Kennedy. Stable extensions of homeomorphisms on the pseudo-arc . Trans. Amer. Math. Soc. 310 (1988) 167-178. MR 939804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 131 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia